| Catalog Number |
TSVT6B11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
| Date of Event |
10/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a clinical procedure, the patient was having significant discomfort and swelling in the area of the implant at tooth location #30.The implant was removed due to peri-implantitis.Symptoms as a result of the event: abscess, pain and swelling.
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: weight unknown / not provided.G4: additional pma/510(k) number ¿ k101880.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.